# SDR AALA202406171613

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 21,605 hours, 8,436 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY DOOR JAMMED AND COULD NOT BE UNLOCKED FROM THE OUTSIDE. MAINTENANCE REPLACED THE DOOR LOCK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
